# SDR ABXA050001

- Difficulty date: January 2, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,687 hours, 64,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Position Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, HAD GEAR DOOR OPEN LIGHT IN CRUISE FLIGHT.  PERFORMED ABNORMALS, NO HELP.  ON APPROACH, AFTER GEAR EXT, STILL HAD DOOR OPEN LIGHT.  PERFORMED ABNORMALS.  PULLED EMERGENCY GEAR RELEASE.  MECHANICS MET THE AIRCRAFT.  TIED DOORS UP AND PINNED ALL 3 GEAR.  VERIFIED LOOSE CONNECTOR ON DOOR POSITION SWITCH.  RESECURED PLUG, OPS CHECKED GOOD.
